MathSciNet Relay Station
MathSciNet bibliographic data
MR112906 (22 #3752) 18.00 (55.00)
Dold, Albrecht Zur Homotopietheorie der Kettenkomplexe. (German) Math. Ann. 140 1960 278–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement